# SDR DALA2023080106213

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2889757) AFT CARGO FLOOR SUPPORT TRANSITION PANEL @ STA 727- STA 747 S-25L HAS CORROSION AROUND THE FASTENER HOLES SEVERAL AREAS. FABRICATED AND INSTALLED NEW TRANSITION PANEL IAW B737 SRM 53-60-53-0I AND B737 SRM 51-40-02-0G AT AFT CARGO COMPT FLOOR BETWEEN STA 727 AND STA 747 STR 25L.
